# SDR CALA2024052001512

- Difficulty date: May 16, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N34222
- Make and model: Boeing 737824
- Aircraft serial: 28931
- Aircraft time: 77,866 hours, 28,598 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Adiru
- Part number: HG2050AC11
- Part serial: 02067826
- Condition: Inoperative
- Location: Nr 2
- Part time: 47,414 hours, 14,377 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

SPEED TRIM FAIL ON APPROACH DFCS BITE LEG 1 ADRIU ADM TOTAL STATIC/ PRESS-2. #2 ADIRU BIT NO CURRENT,  LEG 01 FAULT AIR/GROUND 34-21038 PERFORMED FIM TASK AND REPAIR CONFIRMATION REF. FIM 22-11TASK 849. LAND VERIFY C/W L/P 7995637. LIGHT EXTINGUISHED. DUE TO NUMEROUS DISCREPANCIES WITH AIRDATA AND CAT COMPONENTS REPLACED. LAND VERIFY TEST REQUIRED.PERFORMED LAND VERIFY TEST ALL PASS A/C REMAINS FULL CAT CAPABILITY REF. AMM 22-11-00/201.REMOVED AND REPLACED RIGHT ADIRU REF. AMM 34-21-01-400-801. REQUIRED INSTALLATION TEST. PARTS USED: 60-3421-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1512251 SN OFF 7826 UNIT, ADIRU, AI OFF 60-3421-9-0001 7826 ON 60-3421-9-0001 1756 UNIT, ADIRU, AI OFF 60-3421-9-0001 7826 ON 0000PERFORMED OPERATIONAL TEST PASS AND LAND VERIFY ACCOMPLISHED L/P7995637.
